Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Strange feeling, abdomen part vibrate nervously, makes body hot. Cause and cure?

doctor iwant to ask about a strange feeling that i feel i feel that my thighs or actually the abdomin part vibatre nervously anf makes my body very hot which annoys me and drives me crazy , and continous for along time .. it relaxes me when i put cold water or ice on the hot part... it had been for about 3 months and it hurts alot .. it also relaxes when i move my legs quickly and jump.. would u like to tell me plz what caused this and how to get rid from this felling , and may it relate to sitting on a cold floor fora along time.. as i remember that before this feeling starts , i have set on a cold floor for the whole night on the laptop and felt very cold but couldn t stand .. so if there is a relation how to get rid of this please if u can help because of my exams are nearby and i can;t concentrate well with this annoying felling. thank u very much
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of vibration in the thighs is related to nerve paresthesias. This is commonly found due to fluid and electrolyte imbalances, vitamin B 12 deficiency and thyroid hormone disturbances. Proper supplements will decrease the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor